# SDR SWAA2021101117565

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A812619
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB, BS 492.4 - 500A, WL 154.5, RBL 21.80,  REMOVED WEB IAW SRM 51-40-02.  FABRICATED IAW SRM 51-40-05, & APPLIED PROTECTIVE TREATMENT IAW SRM 51-20-01.  INSTALLED THE WEB IAW SRM 51-40-02, AND DWG 143A0080,  143A8126.   REPLACED THE WEB IAW SRM 51-40-02,  51-10-02, ITEM 9, & DWG 143A0080, REV P & 143A8126 REV A.
